# SDR SWIA202266145

- Difficulty date: July 23, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 45,479 hours, 38,479 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Fluctuates
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

D: THIS IS AN **ODI EVENT**  -  UPPER MGMT /SMOD APPROVAL REQ'D TO RTS THIS A/C AFTER CAMPS COMPLETE / C: MCI / SEE A/C MX LOG'S 956358 & 955518   (FLIGHT 5123 - FILED CLOSED)    DID OPERATIONAL CHECK OF THE STAB-TRIM SYSTEM REFERENCING THE APPLICABLE STEPS IN AMM 27-40-00. COULD NOT DUPLICATE THE DISCREPANCY. TROUBLESHOT PER FIM 27-40-00. AFTER DOING SELF TEST OF THE HSTCU FOUND THE CHANNEL B FLAGGING IN THE MDC. REMOVED AND REPLACE THE HSTCU REFERENCING THE APPLICABLE STEPS IN AMM 27-41-00. OPS CHECK GOOD AT THIS TIME. NO FURTHER MESSAGE SHOWN AT THIS TIME. COMPLIED WITH CATII RETURN TO SERVICE TASK CARD 34-220-1021-SKY.
